# SDR CALA2023051701522

- Difficulty date: May 16, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N53442
- Make and model: Boeing 737924ER
- Aircraft serial: 33536
- Aircraft time: 44,530 hours, 15,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: No Test
- Location: M1670
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY POWER PACK, M1670, FAILS EMERGENCY LIGHTING FUNCTIONAL CHECK, BATTERY DISCHARGES IN LESS THAN 8 MINS (REF. AAR NR 99970929). REMOVED M1670 BATTERY PACK IAW B737 AMM 33-51-06-960-805; INSTALLED NEW BATTERY PACK M1670 IAW B737 AMM 33-51-06-960-805,INSTALLATION TEST GOOD (SDR #1032413) (WORK ACCOMPLISHED BY V937131 AND AAR QC A-83 V935067).
